T Nation

Solo HCG Experiment

Hey guys, back again.

I was going to start my 2nd cycle right as the gyms started closing down, so glad I didn’t.

Since I won’t be able to run it for the foreseeable future and since I had 3 vials of 5000iu Pregnyl on hand I thought I would do protocol of 250iu m-w-f.

First shot was on Friday March 20, 500iu to kickstart. This shit is kind of like a drug in the sense that I could feel a burst of energy and a change in perception almost immediately after injection.

The first week was a little rough in the sense that I was pretty emotional, i had energy but seemed to let things affect me way more than before the HCG.

By the second week that had all passed and I just started feeling extremely positive, energetic just overall a great sense of well being.

I just finished my 3rd week and the affects are still pronounced. I changed things up slightly this 3rd week, number one I haven’t observed any change in testicular volume, so I upped the dose to 500iu monday, 250iu Wednesday and 500iu Friday.

I’ve noticed that the 500iu makes me more emotional and the 250iu is the sweet spot for just feeling good and positive.

Couple questions, do I need to inject more for testicular volume increase , like 1000+ iu 3 x a week or will it occur gradually?

How worried should I be about rising E2, I’ve done test enanthate without an AI does HCG raise E2 higher or faster than test e?

How long can I stay on this without screwing up LH sensitivity?

If the gyms open after I’ve been on this for like 8 weeks can I go right into a test e cycle or do I need a break.

Lastly, if and when I come off of HCG will I need to run a standard PCT of nolva for 4 weeks?

Thanks, any observations or discussion I’m glad to hear.

Update, well after 4 and a half weeks of running this protocol I’ve exhausted the 5000iu vial and am going to cut this crap off.

From my experience it’s only good to run in short bursts like 2-3 weeks max.

Around the end of the 3rd week I started breaking out like a teenager, pimples all over my cheeks, in weird places like between my eyes, plus facial flushing.

It was initiatially raising libido but then began to have the opposite effect, without blood work to back it up it’s pretty obvious HCG spikes the crap out of E2.

Last night I took .125 of arimidex and woke up with super wood feeling better already, by the end of the 4th week was having insomnia, sweats and anxiety, along with the acne all signs of high E2.

Please someone answer this, my natural LH is most likely stopped and in the shitter right?

Would it be beneficial to run Nolva for at least 2 weeks to get the testicles kick started and help them start making it on their own again?